MAUDE Adverse Event Report: ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy there was no blockage in the bone with the device.No part of the device broke off.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.Update 15-mar-2022: it was confirmed that after inserting the fibertak self-punching anchor and removing the anchor guide, the surgeon, in order to check whether the anchor is sitting ¿anchored¿, pulled the straps as always and unfortunately the anchor fell out of the bone.A second device was used in the same place and this time the anchor has "anchored".
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation showed damage/fray to one of the ends of the soft anchor sheath.No damaged was observed to the suture construct or inserter shaft.Critical dimension for the length of the soft anchor sheath was not performed due to the damage/fray to one of the ends.Device testing was not performed due to the damage of the device.The cause of this event is undetermined; however, the most likely causes are improper bone prep, misaligned insertion, prying and/or leveraging the device.

Brand Name
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13994806
Report Number1220246-2022-04681
Device Sequence Number20161115
Product Code MBI
UDI-Device Identifier00888867341890
UDI-Public00888867341890
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K200341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberSP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632SP-1
Device Lot Number14146868
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown